• MisterEd's Avatar

    MisterEd shared an experience

    Clinical Trial (Immunotherapy): August 2014 started clinical trial with drug called Nivolamab. Everything was going fine, virtually no side effects, until March 2015. Broke out with severe rash on arms & legs. Oncologist sent me to Dermatologist for biopsy and treatment. Pathology report determined I had a condition called Lichen Planus which is caused by an overactive immune system and attacks and kills skin cells. Oncologist has currently removed me from the clinical trial until rash stabilizes and clears up.

  • MisterEd's Avatar

    MisterEd shared an experience

    Drug or Chemo Therapy (Targeted therapy): Tarceva stopped working in June/2014. Started clinical trial August/2014

  • MisterEd's Avatar

    MisterEd started following

    Question: Cat Scan Results

  • MisterEd's Avatar

    MisterEd started following

    User: CancerNews

  • MisterEd's Avatar
  • MisterEd's Avatar

    MisterEd shared an experience

    Celebration (Other): Within the first 8 hours of taking my cancer drug (Tarceva), my symptoms went away. No more fluid coming from my lungs, no more coughing. Tarceva has been a truly miracle drug for me. I've been back to work since may 1st and feel like I don't even have cancer.